# SDR 95FDEA01492

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT FUSELAGE SKIN CRACKED AT FWD ENTRY DOOR LOWER HINGE CUT OUT.  FS 303, STR 13L.  CRACK LENGTH .480 INCH INITIAL MEASUREMENT.  NDT VERIFIED CRACK END IN FASTENER HOLE.  COUNTER BORED FUSELAGE OUTER SKIN AT FASTENER HOLE.  ROUTED OUT CRACK AND INSTALLED FILLER AND DOUBLER PER SRM 53-30-3, FIG 11 AND BOEING SB 53-727-53-0198, REV I FIG 4.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 53-727-53-0198, Revision I](https://openairdocs.org/service-documents/boeing/sb-53-727-53-0198.md). Cited as "BOEING SB 53-727-53-0198, REV I"
